# SDR 04FDEA03236

- Difficulty date: November 27, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 41,072 hours, 9,380 cycles
- Engine: Ge CF680
- Engine time: 36,852 hours, 8,546 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 1800M18G01
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT F330 LEVEL 2, ALERT"ENG 2 OIL PRESS LOW" OBSERVED OIL PRESS   READING 4 IN RED.  ALSO, OBSERVED OIL QTY ZERO (0) ON ENG 2.  COMPLIED WITH APPROPRIATE QRH PROCEDURES.  AFTER SHUT DOWN N1 26.1 EGT 7 N2 22 .1 ENG SHUT DOWN AT 1350Z, LANDED AT 1601Z.  FOUND PUMP DISCHARGE PRESSURE TUBE BROKEN OFF.  REFER IPC 79-22-05-01.  REPLACED  NEW TUBE AND FILTERS.
